# SDR AC2A0000066

- Difficulty date: July 6, 2000
- Submitted: October 23, 2000
- Operation: General aviation
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 6220 · Main Rotor Head
- Part: Hose
- Part number: SS40CT28A140180
- Condition: Binding
- Location: M/R Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE INSPECTING M/R DAMPERS, THE BLACK DAMPER HOSE WAS FOUND BINDING WHEN THE DAMPER WAS ROTATED.  THE INBOARD FERREL WAS ALSO FOUND TURNING WHEN HOSE WAS ROTATED.  REPLACED HOSE, THE BAD NOSE WAS FOUND TO BE .50 INCH SOFTER THAN THE NEW HOSE.  (X)
